# SDR 96ZZZX889

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6374N
- Make and model: Cessna 182R
- Aircraft serial: 18267832
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Location: Stc Prop
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

REMOVED 2-BLADED PROPELLER.  INSTALLED 3-BLADED HARTZELL PROPELLER UNDER STC SA090015.  SPENT HUNDREDS OF MAN HOURS TROUBLESHOOTING EXTREME VIBRATION IN AIRFRAME.  INSTALLED SAME 3-BLADED PROP ON DIFFERENT AIRCRAFT SAME VIBRATION (BAD). REMOVED PROP, RETURNED TO STC HOLDER.  SUBMITTER RECOMMENDED REMOVING THE O470U ENGINE FROM THIS STC.
